is my Lexapro dosage high?? Plz help

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

StarLily2012
New Member


Date Joined May 2010
Total Posts : 5
   Posted 5/17/2010 9:22 AM (GMT -7)   
This is my 1st post on here. I have had panic attacks for years and my Lex dosage is up to 70mg. Is there ANYONE who takes this high of a dose?? If so, please contact me on here.

vestabula
Veteran Member


Date Joined Nov 2008
Total Posts : 2855
   Posted 5/17/2010 10:19 AM (GMT -7)   

Hi...the recommended daily start up dosage for Lexapro is between 10-20mgs.  I know these drugs 'poop out' after several years and the dosage is either increased or substituted with another SSRI.  70mgs seems kind of high to me but I'm no doctor.  If it isn't helping you or making you feel worse, I think you should speak to your physican about it.  Sorry I can't be of more help...I was only on 10mgs.

Donna


fibro, menieres disease, RLS, anxiety disorder, disc compression, scoliosis, spinal stenosis TMJ  Meds: valium Advil


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 5/17/2010 10:43 AM (GMT -7)   
i think you should ask yr doc
or if u have good rapport with pharmacist ask there too
im sure someone can answer this but ive never been on that med

welcome to the forums

lyn

Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 6494
   Posted 5/17/2010 1:46 PM (GMT -7)   
Hi

I am on the same medication and my understanding is 20mg is the maximum dose.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/17/2010 2:28 PM (GMT -7)   
StarlLily,


Hello and welcome. I have read of people taking Lexapro at 30 and 40 mg but not 70 mg. Please do check with your Doctor about this high dose.



Perhaps changing to a different SSRI might be a better choice for you but please do advocate for yourself and talk with your Doctor about the issue.



I am so glad you have joined us. I hope to get to know you better.



Kindly,



Kitt

StarLily2012
New Member


Date Joined May 2010
Total Posts : 5
   Posted 5/18/2010 1:55 PM (GMT -7)   
Hi! Thank you for such warm welcomes! It makes me feel reeeally good :)
Yeah- my psychiatrist says all mental docs push meds up to triple the therapeutic dose for effect. He was like, "Regular general doctors don't dare to push that high, but psychiatrists always do that."
As an aside- I went totally COLD TURKEY off of xanax in Jan. because my doc is sooooooo anti-xanax and it is like pulling teeth to get it from him. ( I was once addicted to it and bought loads of it via the internet and make the mistake of telling him this <--yeah dumb huh). It was the freakiest, hardest thing to do- the 1st initial days were intense. But I did it! Not to say i dont still have the urge to munch one now and then. Anyone care to share withdrawal symptoms from xanax??
Guess i just babbled above  ;)
Love,'
~C~
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 9:19 AM (GMT -7)
There are a total of 2,734,680 posts in 301,234 threads.
View Active Threads


Who's Online
This forum has 151348 registered members. Please welcome our newest member, fenway17.
302 Guest(s), 11 Registered Member(s) are currently online.  Details
Bololidat, TOOTY, fenway17, Suffering34, ks1905, joavila92, quincy, bdavis, trumpet123, Myself 09, Sashrag


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer